# SDR JJBA20221107004

- Difficulty date: October 24, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 45,246 hours, 29,024 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE 4, FRAME 59 CRACKED BTW STR 15L-16L. CENTER FUSE 4, ON FRAME 59 BTW STR 15L-16L, RIVETS REMOVED FOR INVESTIGATION. FR 59 BTW 14L-15L SPLICE REMOVED. MADE REPAIR PART LOCALLY FABRICATED. CENTER FUSE 4, FRAME 59 BTW 15L-16L, CRACK REPAIRED
